American Journal of Mathematics (Volume 130, Number 1, February 2008)

Price: $44.00


Qty. 
+-

Author: Edited by Peter Ozsvath
Language: Chinese
Published on: 2008-01
Paperback

● Neron models and compactified Picard schemes over the moduli stack of stable curves.
● Isophasal, isopolar, and isospectral Schrödinger operators and elementary complex analysis
● Belyi’s theorem for complex surfaces.
● On Maass lifts and the central critical values of triple product L-functions
● Global solutions of quasilinear wave equations
● Projective surface automorphisms of positive topological entropy from an arithmetic viewpoint
● Un critere de laminarite locale an dimension quelconque
● Constructability and duality for simple holonomic modules on complex symplectic manifolds
● Integral geometry of tensor fields on a class of non-simple Riemannian manifolds
● Radial limits of quasiregular local homeomorphisms





Sorry we ran out!

Fill out this form and we will let you know when it comes back in stock

Copyright © 2022 China Scientific Books